# SDR UPS97825352

- Difficulty date: December 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Mechanism
- Condition: Inoperative
- Location: Crew Entrance
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON LANDING ANC, UNABLE TO OPEN CREW ENTRANCE DOOR, HAD TO BE OPENED FROM THE OUTSIDE     ADJUSTED DOOR PER MM 52-11-01.  OK FOR SERVICE.
